Méthode de Mahler, transcendance et relations linéaires : aspects effectifs
Journal de Théorie des Nombres de Bordeaux, Volume 30 (2018) no. 2, pp. 557-573.

This note is concerned with algorithmic aspects of Mahler’s method. In a recent paper, we used a result of Philippon to prove that, given a q-mahler function f(z) in k{z}, where k is a number field, and an algebraic number α in the domain of holomorphy of f, the number f(α) either belongs to the number field k(α) or is transcendental. We describe here an algorithm which allows one to decide between these alternative facts. More generally, given several q-mahler functions f 1 (z),,f r (z) and an algebraic number α lying in the domain of holomorphy of each f i , we show how to explicitly compute a basis of the vector space of the linear dependence relations over between the numbers f 1 (α),,f r (α).

Cette note est consacrée aux aspects algorithmiques de la méthode de Mahler. Dans un travail récent, nous avons utilisé un résultat de Philippon pour montrer qu’étant donnés une fonction q-mahlérienne f(z) appartenant à k{z}, où k est un corps de nombres, et un nombre algébrique α dans le domaine d’holomorphie de f, le nombre f(α) est soit transcendant, soit dans k(α). Nous décrivons ici un algorithme permettant de trancher cette alternative. Plus généralement, étant donnés plusieurs fonctions q-mahlériennes f 1 (z),,f r (z) et un nombre algébrique α dans le domaine d’holomorphie des f i , nous montrons comment calculer explicitement une base de l’espace vectoriel des relations de dépendance linéaire sur entre les nombres f 1 (α),,f r (α).

Received:
Revised:
Accepted:
Published online:
DOI: 10.5802/jtnb.1039
Classification: 11J81,  11J72
Keywords: Mahler’s method, transcendence, linear independence
Boris Adamczewski 1; Colin Faverjon 2

1 Univ. Lyon, Université Claude Bernard Lyon 1 CNRS UMR 5208, Institut Camille Jordan 43 blvd du 11 novembre 1918 F-69622 Villeurbanne Cedex, France
2 Collège Jean Moulin 76, rue Henri Barbusse 93300 Aubervilliers, France
@article{JTNB_2018__30_2_557_0,
     author = {Boris Adamczewski and Colin Faverjon},
     title = {M\'ethode de {Mahler,} transcendance et relations lin\'eaires~: aspects effectifs},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {557--573},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {30},
     number = {2},
     year = {2018},
     doi = {10.5802/jtnb.1039},
     language = {fr},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1039/}
}
TY  - JOUR
TI  - Méthode de Mahler, transcendance et relations linéaires : aspects effectifs
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2018
DA  - 2018///
SP  - 557
EP  - 573
VL  - 30
IS  - 2
PB  - Société Arithmétique de Bordeaux
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1039/
UR  - https://doi.org/10.5802/jtnb.1039
DO  - 10.5802/jtnb.1039
LA  - fr
ID  - JTNB_2018__30_2_557_0
ER  - 
%0 Journal Article
%T Méthode de Mahler, transcendance et relations linéaires : aspects effectifs
%J Journal de Théorie des Nombres de Bordeaux
%D 2018
%P 557-573
%V 30
%N 2
%I Société Arithmétique de Bordeaux
%U https://doi.org/10.5802/jtnb.1039
%R 10.5802/jtnb.1039
%G fr
%F JTNB_2018__30_2_557_0
Boris Adamczewski; Colin Faverjon. Méthode de Mahler, transcendance et relations linéaires : aspects effectifs. Journal de Théorie des Nombres de Bordeaux, Volume 30 (2018) no. 2, pp. 557-573. doi : 10.5802/jtnb.1039. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1039/

[1] Boris Adamczewski; Jason P. Bell A problem about Mahler functions, Ann. Sc. Norm. Super. Pisa, Cl. Sci., Volume 17 (2017) no. 4, pp. 1301-1355 | Zbl: 06836755

[2] Boris Adamczewski; Colin Faverjon Méthode de Mahler : relations linéaires, transcendance et applications aux nombres automatiques, Proc. Lond. Math. Soc., Volume 115 (2017) no. 1, pp. 55-90 | Zbl: 06774679

[3] Jason P. Bell; Michael Coons Transcendence tests for Mahler functions, Proc. Am. Math. Soc., Volume 145 (2017) no. 3, p. 1061-107 | Zbl: 1365.11092

[4] Philippe Dumas Récurrences mahlériennes, suites automatiques, études asymptotique Mathématiques (1993) (Ph. D. Thesis)

[5] Patrice Philippon Groupes de Galois et nombres automatiques, J. Lond. Math. Soc., Volume 92 (2015) no. 3, pp. 596-614 | Zbl: 13913.11087

[6] Bernard Randé Equations fonctionnelles de Mahler et applications aux suites p-régulières (1992) (Ph. D. Thesis)

Cited by Sources: